Open Access
Translator Disclaimer
2004 Bifurcation for variational inequalities with strongly indefinite quadratic part
Alessandro Groli, Claudio Saccon
Differential Integral Equations 17(7-8): 943-960 (2004).

Abstract

We study the existence of bifurcation points for variational inequalities with strongly indefinite quadratic part. We use a nonsmooth variational framework. An application to an elliptic system with an obstacle is given.

Citation

Download Citation

Alessandro Groli. Claudio Saccon. "Bifurcation for variational inequalities with strongly indefinite quadratic part." Differential Integral Equations 17 (7-8) 943 - 960, 2004.

Information

Published: 2004
First available in Project Euclid: 21 December 2012

zbMATH: 1150.58303
MathSciNet: MR2075414

Subjects:
Primary: 58E07
Secondary: 35B32 , 35J85 , 47J15 , 49J40 , 58E05

Rights: Copyright © 2004 Khayyam Publishing, Inc.

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.17 • No. 7-8 • 2004
Back to Top